# SDR SWIA200718920

- Difficulty date: November 29, 2007
- Submitted: December 10, 2007
- Operation: Air carrier
- Aircraft: N292SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120319
- Aircraft time: 25,771 hours, 37,892 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT OVER PAX DOOR IS INOP.  REPLACED EMERGENCY LIGHT.  OPS CHECKS GOOD.
